MAUDE Adverse Event Report: COOK INC ULTRATHANE DAWSON-MUELLER MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; GBO CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY

COOK INC ULTRATHANE DAWSON-MUELLER MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; GBO CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Model Number G09706
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter occupation: supply coordinator.Pma/510(k) #: exempt.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that the stiffener of an ultrathane dawson-mueller mac-loc locking loop multipurpose drainage catheter fractured.Additional information regarding the patient, device, and event has been requested but is currently unavailable.
 
Event or Problem Description
The device was returned on 20jul2021 and showed a bend in the metal stiffener.
 
Additional Manufacturer Narrative
Correction: this report is being sent to indicate the complaint event is not reportable.Upon further investigation, this event is not reportable.There is no information confirming device malfunction or serious injury.Replacement of device to complete procedure is negligible harm and does not meet the criteria for a reportable event.A review of risk documentation does not indicate that a bent stiffening cannula is likely to cause serious injury if it were to reoccur.As there are no recorded incidences of serious injury due to the complaint event, and it is not likely that serious injury would result if the event were to recur, per 21cfr part 803.50 the complaint event is considered not reportable.No follow up information will be submitted for this report.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ULTRATHANE DAWSON-MUELLER MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER
Common Device Name
GBO CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key12101256
Report Number1820334-2021-01660
Device Sequence Number14346918
Product Code GBO
UDI-Device Identifier00827002097063
UDI-Public(01)00827002097063(17)240316(10)13826815
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2024
Device Model NumberG09706
Device Catalogue NumberULT10.2-38-25-P-5S-CLDM-HC
Device Lot Number13826815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1